MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim X; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. InterStim X; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 97800
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 08/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary/bowel dysfunction and urge incontinence.It was reported that caller reported a return of symptoms for the past 3-4 days.Caller stated that they have been having to use their catheter every day, multiple times a day (implanted for urinary retention).Caller added that sometimes it happens for a day or two and then they don't need to use the catheter but it never happens consistently like this.Caller is wondering if the implant battery could have reached the end of its life.Caller stated they were going to use the handset to check the status or possible make an adjustment but they cant because the handset screen is damaged and it wont power on.Caller is worried that it might cause a uti (stating their utis are severe and resistant and require iv antibiotics for 2 weeks) and they are trying to prevent that.The patient was redirected to their healthcare provider to further address the issue.Screen is damaged and it wouldn't respond when trying to power on.Redirected to sunmed portal called prs to update phone.
 
Additional Manufacturer Narrative
B3: date is estimated; month and year are valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
InterStim X
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50927071
Report Number3004209178-2026-16477
Device Sequence Number18822815
Product Code EZW
UDI-Device Identifier00763000484668
UDI-Public(01)00763000484668(17)260128
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2026
Device Model Number97800
Device Catalogue Number97800
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR
Patient SexFemale